# SDR SIMA20120428010

- Difficulty date: April 28, 2012
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 20,619 hours, 14,686 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Part number: AV67021186007
- Condition: Cracked
- Location: Vertical-Fuselag
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF VERT STAB TO FUSELAGE AFT ATTACH ANGLE APPEARS TO HAVE A CRACK ON THE L/E.  COMPLIED WITH REPAIR OF LT AFT ANGLE IAW EO-CR-53MR-164R1.
